Non-central bivariate beta distribution
| Year of publication: |
2011
|
|---|---|
| Authors: | Gupta, Arjun ; Orozco-Castañeda, Johanna ; Nagar, Daya |
| Published in: |
Statistical Papers. - Springer. - Vol. 52.2011, 1, p. 139-152
|
| Publisher: |
Springer |
| Subject: | Beta distribution | Bivariate distribution | Confluent hypergeometric function | Gauss hypergeometric function | Product | Positively quadrant dependent | Quotient | Transformation | Primary 62H10 | Secondary 62E20 |
-
Exact distribution of the product and the quotient of belief functions
Nadarajah, Saralees, (2011)
-
Distribution of product and quotient of bivariate generalized exponential distribution
Genç, Ali, (2014)
-
The Möbius distribution on the disc
Jones, M., (2004)
- More ...
-
Normal and logistic random variables: distribution of the linear combination
Gupta, Arjun, (2008)
-
On testing homogeneity of variances for nonnormal models using entropy
Gupta, Arjun, (2007)
-
Estimation of the precision matrix of multivariate Pearson type II model
Sarr, Amadou, (2009)
- More ...